Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Work: Foundations of Mathematics and Mathematical Logic by S. A. Ánovskaá
Review by: George L. Kline
The Journal of Symbolic Logic
Vol. 16, No. 1 (Mar., 1951), pp. 46-48
DOI: 10.2307/2268665
Stable URL: http://www.jstor.org/stable/2268665
Page Count: 3
  • Get Access
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
46
    46
  • Thumbnail: Page 
47
    47
  • Thumbnail: Page 
48
    48